# SDR AWXA200500409

- Difficulty date: March 23, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Gusset
- Part number: 69402342
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CORROSION WAS FOUND ON RT STRINGER GUSSET AT BS 1088, STR 20 RT.  MAINTENANCE REMOVED CORRODED RT STRINGER GUSSET AT BS 1088, STR 20 RT; FABRICATED A NEW REPLACEMENT GUSSET PER DWG 69-40234; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
